# SDR 2DYA20220216000

- Difficulty date: February 17, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 65,250 hours, 29,622 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT APPROACH APU BAT CHGR"" EICAS MSG AFTER INFLIGHT START. EICAS "APU FAULT" AFTER TOUCHDOWN. MX R/R APU ECU PER AMM, 49-61-05 OPS CHECK GOOD, R/R APU FIRE BOTTLE PER AMM 26-22-02 OPS CHECK GOOD .
